# SDR 2006UALA00184

- Difficulty date: January 23, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 19,217 hours, 5,233 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TIE BAR BEARINGS.  BEARING FAILURES FREQUENTLY OCCUR.   BROKEN BEARINGS WERE REPLACED.
